Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 115, NWS Albuquerque, NM

May 28, 2021Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 28, 2021, 2:05 PM MDT for Colfax County, New Mexico. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2021, 2:05 PM MDT (20:05 UTC)
Expired
May 28, 2021, 2:27 PM MDT
In force
22 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 222 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
2515 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

334 
WUUS55 KABQ 282005
SVRABQ
NMC007-282100-
/O.NEW.KABQ.SV.W.0115.210528T2005Z-210528T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
205 PM MDT Fri May 28 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  South central Colfax County in northeastern New Mexico...

* Until 300 PM MDT.

* At 205 PM MDT, a severe thunderstorm was located over Maxwell, or
  11 miles north of Springer, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Maxwell.

This includes Interstate 25 between Mile Markers 416 and 430.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3647 10473 3662 10466 3656 10435 3633 10448
TIME...MOT...LOC 2005Z 276DEG 7KT 3653 10458 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
2 follow-up statements
800 
WWUS55 KABQ 282015
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
215 PM MDT Fri May 28 2021

NMC007-282100-
/O.CON.KABQ.SV.W.0115.000000T0000Z-210528T2100Z/
Colfax-
215 PM MDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTH CENTRAL COLFAX COUNTY...

At 215 PM MDT, a severe thunderstorm was located over Maxwell, or 11
miles north of Springer, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Maxwell.

This includes Interstate 25 between Mile Markers 416 and 430.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3647 10473 3662 10466 3656 10435 3633 10448
TIME...MOT...LOC 2015Z 276DEG 7KT 3653 10455 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
941 
WWUS55 KABQ 282027
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
227 PM MDT Fri May 28 2021

NMC007-282037-
/O.CAN.KABQ.SV.W.0115.000000T0000Z-210528T2100Z/
Colfax-
227 PM MDT Fri May 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COLFAX COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.

LAT...LON 3647 10473 3662 10466 3656 10435 3633 10448
TIME...MOT...LOC 2027Z 276DEG 7KT 3653 10452 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 11:28 AM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 28, 11:28 AM MDT, 2 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1128 AM MDT Fri May 28 2021

.UPDATE...
Just a quick update to make some minor changes to the PoP and wx
grids to update the severe wording for this afternoon's expected
convection. Forecast is still on track with thunderstorms already
beginning to develop along the Sangre de Cristos. A few severe
thunderstorms are still expected through this evening across the east
where the main threats will be large hail and damaging winds. Updated
grids have been sent, and the rest of the products are forthcoming.

15

&&

.AVIATION...
18Z TAF CYCLE
MVFR to IFR ceilings that were in place across the east are slowly
eroding and will continue to improve through early afternoon.
Shower and thunderstorm development has already begun across the
Sangre de Cristos and this trend will also continue through this
evening. Thunderstorms will intensify as they propagate east to
southeast off the high terrain through eastern NM. A few severe
thunderstorms will also be possible with heavy rain, frequent
lightning, large hail, and damaging winds. Thunderstorms should exit
into the TX Panhandle by 03Z to 04Z. Outflow boundaries and
sufficient low-level moisture will cause low-clouds with MVFR to IFR
ceilings to redevelop for areas along and east of the central
mountain chain after 06Z through the morning. These outflow
boundaries will also be responsible for the redevelopment of the east
canyon wind at KABQ, but wind speeds should remain below 35 knots.

15

&&

.PREV DISCUSSION...311 AM MDT Fri May 28 2021...
.SYNOPSIS...
Daily rounds of afternoon thunderstorms ramp up beginning today
across the eastern plains where there is a marginal to slight risk of
a few strong to severe storms across the eastern plains today and
Saturday. Numerous storm coverage is expected across the eastern
plains by Sunday afternoon, with scattered activity pushing westward
into the Rio Grande Valley. This activity expands further Memorial
Day with isolated to scattered activity as far as the continental
divide even. But the central mountain chain eastward looks to be the
big winners for consecutive days of storms and rainfall, where
locally heavy rainfall and flash flooding may become a concern for
some spots by Memorial Day. Chances for severe weather remain for
Sunday and Monday as well, and disruptions to outdoor activities
looks likely. The weather pattern looks to calm by the middle of next
week.

&&

.DISCUSSION...
SHORT TERM...(TODAY THROUGH SATURDAY)...
Relatively light (15 to 25 kt at 500 mb) westerly flow aloft is
currently prevailing across NM with an absence of any distinct or
noteworthy perturbations in the immediate upstream vicinity. At the
surface our backdoor cold front has plunged into much of the eastern
half of the state, making its way toward the upper and middle Rio
Grande valley. Some gusty conditions have accompanied the leading
edge of the boundary, and as the front pushes through gaps and
canyons within central to north central NM the gusts will become
enhanced and accelerate.

The front is also ushering higher dewpoints back into eastern zones
after moisture had mixed out yesterday, and the airmass behind the
front is also much more unstable with LI’s dropping to -5 to -6 C, a
trend that will continue into this afternoon. Low clouds are also
expanding across far eastern NM per nighttime microphysics imagery
on satellite, and these stratus clouds could impede diurnal surface-
based convection into the early afternoon. By the early afternoon,
stratus are expected to erode away sufficiently for convection to
initiate along the central mountain chain with a healthy upslope
wind component persisting and aiding initiation in lieu of any large
scale forcing mechanism. Surface winds may veer a bit more southerly
along the foothills of the Sangre de Cristos, but sufficient upslope
should still be present to assist updrafts. Steering flow aloft
would carry storms almost due eastward, and Bunkers ID motions carry
most right-moving cells on a southeast or south southeast heading
this afternoon with plenty of CAPE and bulk shear for severe or
supercellular structures.

Convection will translate toward the eastern border of NM this
evening with convective cold pools spilling westward back into the
Rio Grande valley, bringing in higher dewpoints and gusty canyon
winds to some locales. Dewpoints in the 40’s and 50’s may make it
toward the Continental Divide and even up into parts of the San Juan
valley for a brief time Saturday morning before the dryline sharpens
up into the afternoon and mixes near or just slightly east of the
central mountain chain. Winds will have veered southerly in the
moist sector by Saturday, limiting upslope, but a speed max aloft
(55 to 65 kt at 300 mb) will be moving into NM with the left exit
region juxtaposed over northeastern NM where SPC has outlined
another slight risk for severe storms.

LONG TERM...(SUNDAY THROUGH THURSDAY)... The holiday weekend starts
off with notable uncertainty regarding the strength of thunderstorm
outflow from convection near the NM/CO line pushing southwestward
through eastern NM Saturday night into Sunday morning. The last few
runs of the NAM is becoming more solidified with this solution,
however the GFS and ECMWF are not buying in yet. It’s not an
unreasonable scenario and have adjusted PoPs, Td’s, and winds to
trend toward this solution to begin Sunday. The real consequence of
this will be on the chances for severe weather Sunday afternoon over
eastern NM. With the NAMs version, the northeastern plains remains
fairly capped with good PoP chances remaining, but a lack of surface
based heating to support higher instability which would lay south and
west of this cooler surface airmass. The GFS and ECMWF’s solutions
show WAA continuing to bring GoM moisture through most of the
eastern plains. With the approaching trough from the west and
diffluent flow aloft, numerous storms would fire off over the central
highlands pushing eastward across the plains toward TX. The warmer
surface conditions would support greater instability allowing for
more scattered severe cells to develop. Certainly a wrench in the
forecast to monitor for the eastern plains Sunday afternoon and
evening.

Convectively driven outflow and an elongating trough looks to
continue shower and storm chances overnight into Monday morning. Did
lean toward bringing higher moisture behind the backwash push of
outflow into the Rio Grande to the continental divide for Monday.
This, along with an area of upper level deformation over central and
western NM will expand storm coverage into central and western NM
Memorial Day to include the ABQ and Santa Fe metros. Weak steering
flow would allow for the threat of locally heavy rainfall and flash
flooding with any slow moving storm cell Monday afternoon, and
certainly across eastern NM where prior day’s rains have already
soaked the ground. Outdoor activity disruptions for Memorial Day look
likely in this forecast, except for far southwestern portions of the
forecast area to include Catron County. The elongated trough looks
to close off into an upper low and get cutoff over the northern Baja
Tuesday into the middle of next week. Remnant surface moisture and
northwest flow aloft over the CO Rockies will keep chances for
afternoon storms going, favoring the Sangre de Cristo’s and
adjacent high plains each afternoon.

52/24

&&

.FIRE WEATHER...
The next several days are expected to remain free of any large scale
or long duration critical fire weather threats. As we inch closer to
meteorological summer, prevailing synoptic winds are trending lower
in speed with the strong polar jet getting displaced farther north.
Still there will be occasional disruptions, including this morning’s
cold front which has and will continue to induce some gusty
conditions, especially in the form of gap/canyon winds in favored
central areas of NM, but increased moisture is accompanying. This
front has also set the stage for the seasonal and typical dichotomy
of conditions between western and eastern NM: dry and warm in
western zones while eastern zones are the beneficiaries of rising
humidity and wetting rainfall potential from storms. Storms in these
eastern zones will of course produce localized and gusty outflows
for short durations, and may also cause repetitive east canyon winds
to redevelop in the evenings in central areas. These trends will
continue through the holiday weekend with a gradual decrease in
storms and wetting rainfall potential into the middle of next week.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 28, 3:53 AM MDT, 10 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
353 AM MDT Fri May 28 2021

NMZ201>241-291100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
353 AM MDT Fri May 28 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal to slight risk of severe thunderstorms this
afternoon across the eastern plains, where frequent lightning,
damaging winds, and large hail are possible with any passing storm.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a marginal to slight risk of severe thunderstorms across the
eastern plains this weekend where frequent lightning, damaging winds,
and large hail are possible. Saturday's slight risk will focus over
northeastern NM, while Sunday's storm activity will be more
widespread across the eastern plains.

Memorial Day will see the most widespread storm activity, with strong
to severe storms possible again. Slow storm movements and antecedent
wet soils will raise the threat of localized flash flooding mainly
along and east of the central mountain chain. Arroyo flooding will be
possible through the Rio Grande Valley as well.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

24

In the hours before

Local storm report, May 28, 12:40 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1240 PM MDT FRI MAY 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     HAIL             8 ESE RAGLAND           34.78N 103.61W
05/28/2021  M1.00 INCH       QUAY               NM   TRAINED SPOTTER

            MOST STONES QUARTER SIZE...BUT A COUPLE REACHED GOLF
            BALL SIZE

&&

EVENT NUMBER ABQ202102300

CA
Special weather statement, May 28, 12:59 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1259 PM MDT Fri May 28 2021

NMZ215-228-281930-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
1259 PM MDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA COUNTY UNTIL
130 PM MDT...

At 1259 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Wagon Mound, moving east at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wagon Mound.

This includes Interstate 25 between Mile Markers 383 and 402.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3603 10493 3622 10488 3622 10457 3592 10468
TIME...MOT...LOC 1859Z 260DEG 9KT 3611 10482

CA
Special weather statement, May 28, 1:48 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
148 PM MDT Fri May 28 2021

NMZ223-282015-
Central Highlands-
148 PM MDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL AND
NORTHERN TORRANCE COUNTIES UNTIL 215 PM MDT...

At 148 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Clines Corners, or 25 miles northeast of Moriarty,
moving east at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern San
Miguel and northern Torrance Counties.

This includes Highway 285 near Mile Marker 255.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3526 10536 3500 10543 3508 10571 3526 10571
      3528 10538
TIME...MOT...LOC 1948Z 273DEG 16KT 3517 10563

CA
Special weather statement, May 28, 1:53 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
153 PM MDT Fri May 28 2021

NMZ228-282030-
Far Northeast Highlands-
153 PM MDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLFAX COUNTY UNTIL
230 PM MDT...

At 153 PM MDT, Doppler radar was tracking a strong thunderstorm near
Maxwell, or 10 miles north of Springer, moving east at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Springer and Maxwell.

This includes Interstate 25 between Mile Markers 412 and 431.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3640 10474 3661 10468 3661 10438 3629 10448
TIME...MOT...LOC 1953Z 270DEG 13KT 3652 10461

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 2:46 AM MDTSpecial Weather StatementABQCurry14 min
May 28, 3:30 AM MDTSpecial Weather StatementABQCurry30 min
May 28, 3:46 AM MDTSevere Thunderstorm WarningABQCurry, Quay44 min
May 28, 4:29 AM MDTSevere Thunderstorm WarningABQCurry, Quay46 min
May 28, 4:37 AM MDTAreal Flood AdvisoryABQCurry, Quay113 min
May 28, 5:13 AM MDTSevere Thunderstorm WarningABQCurry, Quay62 min
May 28, 6:12 AM MDTSevere Thunderstorm WarningABQCurry48 min
May 28, 6:58 AM MDTSpecial Weather StatementABQCurry32 min
May 28, 12:59 PM MDTSpecial Weather StatementABQMora31 min
May 28, 1:48 PM MDTSpecial Weather StatementABQ27 min
May 28, 1:53 PM MDTSpecial Weather StatementABQColfax37 min
May 28, 2:11 PM MDTSpecial Weather StatementABQSanta Fe34 min
May 28, 2:39 PM MDTSpecial Weather StatementABQColfax36 min
May 28, 2:59 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance61 min
May 28, 3:09 PM MDTSpecial Weather StatementABQUnion36 min
May 28, 3:19 PM MDTSpecial Weather StatementABQMora26 min
May 28, 3:33 PM MDTSpecial Weather StatementABQTorrance27 min
May 28, 3:36 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay54 min
May 28, 3:45 PM MDTSpecial Weather StatementABQGuadalupe30 min
May 28, 3:47 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance58 min
May 28, 3:58 PM MDTSpecial Weather StatementABQLincoln32 min
May 28, 4:02 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance43 min
May 28, 4:04 PM MDTSevere Thunderstorm WarningABQLincoln41 min
May 28, 4:13 PM MDTSevere Thunderstorm WarningABQQuay47 min
May 28, 4:21 PM MDTSevere Thunderstorm WarningABQHarding, Quay54 min
May 28, 4:28 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay62 min
May 28, 4:36 PM MDTSevere Thunderstorm WarningABQGuadalupe30 min
May 28, 4:43 PM MDTSevere Thunderstorm WarningABQLincoln62 min
May 28, 4:58 PM MDTSevere Thunderstorm WarningABQQuay62 min
May 28, 4:58 PM MDTSevere Thunderstorm WarningABQMora62 min
May 28, 5:01 PM MDTSevere Thunderstorm WarningABQCurry, Quay59 min
May 28, 5:05 PM MDTSpecial Weather StatementABQChaves25 min
May 28, 5:13 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln62 min
May 28, 5:19 PM MDTTornado WarningABQLincoln41 min
May 28, 5:45 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min
May 28, 5:50 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Quay, Roosevelt55 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.